# SDR CALA0400439

- Difficulty date: May 1, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 9,943 hours, 1,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE M732 EMERGENCY LIGHT POWER SUPPLY FAILED FUNCTIONAL TEST PER WORK CARD 64-3350-1-7100.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY PACK IAW MM 33-51-07.
